# SDR 03FDEA01644

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM BS 269, LBL 3, WL 208.    REMOVED CORROSION IN A 3.0 X 3.0 AREA, .050 MATERIAL LOSS FROM AN ORIGINAL THICKNESS OF .125 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 FIG. 1.  REMOVED FE'S   SEAT TRACK AT BS 268, REMOVED 4EA FLOOR SUPPORTS AT BS 266-276, LBL 3,RBL 3,RBL 14,   AND BS 260-276, LBL 8, WL 208.  REMOVED BEAM UPPER CHORD, FABRICATED CHORD FROM   P/N 65-17588-66, ALOODINED, PRIMED, RESTORED SURFACE FINISH, INSTALLED   REPLACEMENT CHORD AT BS 269, LBL 8-RBL 21, WL 208. REINSTALLED FLOOR SUPPORTS,   INSTALLED FASTENERS IN FLOOR WEB REMOVED FOR BEAM REMOVAL,  REINSTALLED F.E.'S   SEAT TRACK.  ALL WORK DONE PER SRM 51-30-2, 51-10-2, 51-30-5.
